# SDR CALA2021072801203

- Difficulty date: July 27, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N27520
- Make and model: Boeing 737-9
- Aircraft serial: 64498
- Aircraft time: 956 hours, 392 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Toilet
- Condition: Clogged
- Location: All Lavatories
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ALL LAVS INOP REPLACED LIQUID SEPERATOR FILTERS FOR LAV WASTE TANK PER AMM 38-32-02-000-801 AND 38-32-02-400-801.  FOUND PLASTIC BAG WITH ''UNITED'' MARKINGS COVERING LOWER SEPERATOR. REACTIVATED VACUMN WASTE SYSTEM AND ALL LAV TOILETS NOW FLUSH NORMAL. SEE ATTACHED PHOTO
